# SDR CA040819002

- Difficulty date: August 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,487 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011139001
- Condition: Delaminated
- Location: Rotor Head
- Component: Rotor Head, Bell
- Component part number: 206011100127
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION IT WAS NOTED THE FLAP RESTRAINT HAD BECOME DELAMINATED AT BEARING HOUSING.
